# SDR MWEA060059

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: 29148181
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TRIM TAB INBOARD FILLER WEDGE IS CORRODED.  FABRICATED AND INSTALLED WEDGE FILLER.
